# SDR SWAA2024050983388

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 24,575 hours, 12,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS WILL NOT ILLUMINATE THROUGHOUT THE AIRCRAFT<[01] REMOVED AND REPLACED BATTERY PACKS AT THE FOLLOWING POSITIONS; M1671;M1672;M1675 AND M2335 PER AMM 33-51-06
